over the mouth area.
How Does V-beam Work with Juvederm or Other Fillers?
Doctor Answers 5
Vbeam does not interact with hyaluronic acid fillers
I agree that the Vbeam laser does not affect the longevity of Hyaluronic acid fillers. One useful application of the Zvbeam is the treating of bruising after filler injection. If a patient bruises after hyaluronic acid injection, I have them return the next day for Vbeam and find the bruising resolves much faster.
Have a question? Ask a doctor
VBeam and Juvederm
The VBeam laser emits only one wavelength of light that only interacts with red targets. It only effects blood vessels (because they are red) near the surface of the skin. Juvederm is colorless and does not absorb the VBeam light. In addition, Juvederm is injected deeply at a level the VBeam laser cannot reach.
V beam and Fillers
We inject a lot of fillers and we also do many V Beam treatments. The two do not effect each other.
You might also like...
V-beam and fillers
V-beam should not affect the effect or longevity of a hyaluronic acid filler like Restylane or Juvederm. To be safe, get the v-beam procedure first, then injectables.
Hope this helps.
V-beam improves redness
The V-beam laser is a vessel targeting laser that will improve the redness associated with dilated vessels called telangiectases. If these are present around your mouth, then it will be helpful. The V-beam does not target the hyaluronic acid found in fillers like Juvederm. Patients that have filler can be treated safely with the V-beam, but I wait at least 3 days after the injection. I do not treat patients with Juvederm or other fillers on the same day as the V-beam because of the temporary redness and swelling that typically occurs with each procedure. It is not dangerous; it just makes the results less predictable for each procedure.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.